Dale E. Jordan

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1966
Publication period end
1966
Number of co-authors
2

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Jordan, Dale E., Clapp, Lewis C., Kain, Richard Y. (1966): Symbolic factoring of polynomials in several variables. In Communications of the ACM, 9 (8) pp. 638-643. http://doi.acm.org/10.1145/365758.365809